# SDR ASOA2013030403096

- Difficulty date: February 12, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 21,486 hours, 20,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AROUND NUTPLATE.  REMOVED CORROSION ON CARGO DOOR SILL AT NUTPLATES IAW SRM 51-21-06-00.
